# SDR GTIA040517

- Difficulty date: May 27, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Loose
- Location: L2 Door Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SAFE T GLO STRIP MISSING L-2 DOOR AREA IN FRONT OF GALLEY.  RESECURED SAFE T GLO STRIP L-2 DOOR AREA.  OK FOR SERVICE.  (M)
